# SDR C1HA200284007

- Difficulty date: December 6, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Aircraft time: 61,997 hours, 33,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR ILLUMINATED DURING DESCENT.  ADJUSTED NLG DOOR SWITCHES PER 32-62-11M/M, OPS CK NORMAL.
